American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Wieb Bosma and Ben Kane. The triangular theorem of eight and representation by quadratic polynomials. Proc. Amer. Math. Soc. 141 (2013) 1473-1486.
Abstract, references, and article information   
View Article: PDF

[2] Zhi-Hong Sun. Congruences concerning Legendre polynomials. Proc. Amer. Math. Soc. 139 (2011) 1915-1929. MR 2775368.
Abstract, references, and article information   
View Article: PDF

[3] Vorrapan Chandee. Explicit upper bounds for $L$-functions on the critical line. Proc. Amer. Math. Soc. 137 (2009) 4049-4063. MR 2538566.
Abstract, references, and article information   
View Article: PDF

[4] Christopher J. Hillar. Sums of squares over totally real fields are rational sums of squares. Proc. Amer. Math. Soc. 137 (2009) 921-930. MR 2457431.
Abstract, references, and article information   
View Article: PDF

[5] Li-Chien Shen. On separation of quadratic forms on the imaginary quadratic field in its Hilbert class field. Proc. Amer. Math. Soc. 136 (2008) 3061-3067. MR 2407068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. G. Earnest and Robert W. Fitzgerald. Represented value sets for integral binary quadratic forms and lattices. Proc. Amer. Math. Soc. 135 (2007) 3765-3770. MR 2341925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Pumplün. Sums of squares in octonion algebras. Proc. Amer. Math. Soc. 133 (2005) 3143-3152. MR 2160175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Osburn. A remark on a conjecture of Borwein and Choi. Proc. Amer. Math. Soc. 133 (2005) 2903-2909. MR 2159768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bruce Reznick. On the absence of uniform denominators in Hilbert's 17th problem. Proc. Amer. Math. Soc. 133 (2005) 2829-2834. MR 2159759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David B. Leep and Colin L. Starr. Polynomials in $\mathbb{R}[x,y]$ that are sums of squares in $\mathbb{R}(x,y)$. Proc. Amer. Math. Soc. 129 (2001) 3133-3141. MR 1844985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. A. Katre and Sangita A. Khule. Matrices over orders in algebraic number fields as sums of $k$-th powers. Proc. Amer. Math. Soc. 128 (2000) 671-675. MR 1646194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Guangxin Zeng. A characterization of preordered fields with the weak Hilbert property . Proc. Amer. Math. Soc. 104 (1988) 335-342. MR 962795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. D. Hirschhorn. A simple proof of Jacobi's four-square theorem . Proc. Amer. Math. Soc. 101 (1987) 436-438. MR 908644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1